# SDR QXEA2015030200104

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 18,812 hours, 20,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6138001
- Part serial: 1008092
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS FAIL TASK 33-51-00-710-803. THEY FLICKER WHEN ILLUMINATED. R & R NR 3 EMERGENCY LIGHTS POWER SUPPLY IAW AMM TASKS 33-51-01-000-801 & 33-51-01-400-801.  R & R LT & RT BATTERIES IN NR 3 POWER SUPPLY IAW AMM TASK 33-51-00-820-801.  COMPLIED WITH OPS CHECK OF THE EMERGENCY LIGHT SYSTEM IAW AMM TASK 33-51-00-710-803.  OPS CHECKS GOOD.
